List of Articles Published in 2004

B.2004.96.9 Effect of Injection Through One Side of a Long Vertical Channel Embedded in Porous Medium with Transpiration Cooling
R. C.Chaudhary and Tara Chand, Vol. 96, No. 1, Febuary 2004
B.2004.96.8 Effects of Stratification on Transient Natural Convection From An Isothermal Semi-Infinite Vertical Plate Embedded In a Porous Medium
M.Y. Gokhale and fathia Moh. El-Samman, Vol. 96, No. 1, Febuary 2004
B.2004.96.7 Contact Manifolds With C-Bochner Curvature Tensor
G. Pathak, U. C. De and Young Ho Kim, Vol. 96, No. 1, Febuary 2004
B.2004.96.60 An Associated Structure Of A Topological Vector Space
S. Ganguly, S. Mitra and S. Jana, Vol. 96, No. 6, December 2004
B.2004.96.6 Some Remarks on the Connection Structures of the Finslerian Gravitational Field-II
Satoshi Ikeda, Vol. 96, No. 1, Febuary 2004
B.2004.96.59 On A Type Of Semi-Symmetric Non-Metric Connection On A Riemannian Manifold
B. Prasad and R. K. Verma, Vol. 96, No. 6, December 2004
B.2004.96.58 Some Properties of Harmonic Meromorphic Functions
Essam Aqlan and S. R. Kulkarni, Vol. 96, No. 6, December 2004
B.2004.96.57 A Uniform Anisotropic Cosmological Model With Perfect fluid in Bimetry Relativity
V. Mahurpawar and S. D. Deo, Vol. 96, No. 6, December 2004
B.2004.96.56 Unsteady MHD Flow Of Visco-Elastic Oldroyd Fluid Under Time Varying Body Force Through A Rectangular Channel
M. M. Rahman and M. S. Alam Sarkar, Vol. 96, No. 6, December 2004
B.2004.96.55 Triple Integral Equations Involving Inverse Mellin Type Transform
A.P. Dwivedi and Jyotsna Chandel, Vol. 96, No. 6, December 2004
B.2004.96.54 Stability of Triangular Points In The Generalized Photo gravitational Robe’s Restricted Three-Body Problem In A Particular Case
R. N. Ghosh and B. N. Mishra, Vol. 96, No. 6, December 2004
B.2004.96.53 Thermal Stresses in An Anisotropic Cylinder
M. N. Gaikwad and K. C. Deshmukh, Vol. 96, No. 6, December 2004
B.2004.96.52 Some Characterizations of π-Solvable Groups Using θ-Completion And Some Characteristic Subgroups
P. Sen, Vol. 96, No. 6, December 2004
B.2004.96.51 A Note To The Solution Of Cheng-Chang Equation Arising In Free Convection In Porous Media
Sudhir Kumar,M. P. Singh and Rajendra Kumar, Vol. 96, No. 6, December 2004
B.2004.96.50 A Class of Pseudo –differential Operators
K.K. Shrestha, Vol. 96, No. 6, December 2004
B.2004.96.5 Class A Composition operators
S. Panayappan and D. Senthil Kumar, Vol. 96, No. 1, Febuary 2004
B.2004.96.49 Method Of Solution To The Over-Damped Nonlinear Systems With Varying Coefficients Under Some special Conditions
M. Shamsul Alam, Vol. 96, No. 5, October 2004
B.2004.96.48 A New Class Of Analytic Functions With Negative And Fixed finitely Many Coefficients
K.K. Dixit and Vinay Verna, Vol. 96, No. 5, October 2004
B.2004.96.47 Waves In Partially Saturated Poroelastic Layer Resting On An Elastic Half-Space
M. Tajuddin and G. Narayan Reddy, Vol. 96, No. 5, October 2004
B.2004.96.46 On Product Summability Methods A_λ(C, α, β ) Of Infinite Series
Bappan Prasad Mishra and Parthiweshwar Jee Pandey, Vol. 96, No. 5, October 2004